# SDR QMLA2017050817050

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Agusta A109E
- Aircraft serial: 11641
- Aircraft time: 2,201 hours, 6,930 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 109090040211
- Condition: Leaking
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT CREW REPORTED AN ODOR OF FUEL THROUGHOUT THE CABIN. AIRCRAFT WAS INSPECTED AND FOUND THAT THE LT FORWARD FUEL CELL HAD A SMALL PIN HOLE SIZE LEAK AROUND THE FORWARD FUEL QUANTITY PROBE MOUNT FLANGE RUBBER SEAM.  THE RT FORWARD FUEL CELL APPEARS DRY HOWEVER IT HAS A LINE ACROSS THE AFT PORTION THAT COULD HAVE BEEN CAUSED BY SEAPAGE THROUGH THE RUBBERIZED FABRIC AT SOME POINT AND IS SUSPECT TO FUTURE FAILURE. THE LT FUEL CELL HAD BEEN RECENTLY REPLACED.
